# SDR JJBA20210603008

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 45,471 hours, 27,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CEILING CABIN EMERGENCY EXIT LOCATOR LIGHT INOPERATIVE. R&R EMERGENCY LIGHT INVERTER 6. OPS CHECK SAT.
